Approximation of differentiable periodic functions of two variables by Fourier sums
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Theory of functions and related questions of analysis, Tome 180 (1987), pp. 114-115
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1987_180_a62,
author = {P. V. Zaderej},
title = {Approximation of differentiable periodic functions of two variables by {Fourier} sums},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {114--115},
year = {1987},
volume = {180},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1987_180_a62/}
}
TY - JOUR AU - P. V. Zaderej TI - Approximation of differentiable periodic functions of two variables by Fourier sums JO - Trudy Matematicheskogo Instituta imeni V.A. Steklova PY - 1987 SP - 114 EP - 115 VL - 180 UR - http://geodesic.mathdoc.fr/item/TM_1987_180_a62/ LA - ru ID - TM_1987_180_a62 ER -
P. V. Zaderej. Approximation of differentiable periodic functions of two variables by Fourier sums. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Theory of functions and related questions of analysis, Tome 180 (1987), pp. 114-115. http://geodesic.mathdoc.fr/item/TM_1987_180_a62/